# SDR AALA201802169019

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 21,892 hours, 8,126 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 8761
- Condition: Faulty
- Location: Fuel
- Part time: 26,945 hours, 10,854 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL AUTO FEED FAULT ECAM ILLUMINATED IN FLIGHT.  ECAM ACTION EMPTIED CENTER TANK, MESSAGE REAPPEARED AS CENTER TANK REFILLED AND ECAM ACTION AGAIN.   AIRCRAFT WAS GROUNDED.  MAINTNENANCE REPLACED THE FLSCU1 AND INSPECTED AIRCRAFT, FOUND IN SAFE CONDITION. MAINTNENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
